# SDR RAIA971202

- Difficulty date: December 2, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N426AM
- Make and model: Bag JETSTM3201
- Aircraft serial: 874
- System (JASC): 3040 · Windshield/Door Rain/Ice Removal
- Part: Controller
- Part number: 327310
- Condition: Failed
- Location: Lt Windshield
- Stage of operation: TO
- Nature of condition: J
- Precautionary procedure: C, D

## Discrepancy

FLT 7447 - CMI - CAPTAINS WINDSHIELD HEAT CAPTION ILLUMINATED ON TAKEOFF ROLL.  MAINTENANCE REPLACED LEFT WINDSHIELD HEAT CONTROLLER.  (M)
